# SDR USAA051221

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- Aircraft time: 53,418 hours, 53,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: US69412267LF
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907 TO 1006; NO TASK OF LEVEL, CORROSION.  FABRICATED PART PER TR 549929, DWG 6941226, SRM 51-40-02, 53-60-15, DEFECT SIZE: 2L X 0.5W X .049 INCH DEEP.
